Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Optimality Conditions for a Class of Mathematical Programs with Equilibrium Constraints

J. V. Outrata
Mathematics of Operations Research
Vol. 24, No. 3 (Aug., 1999), pp. 627-644
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3690651
Page Count: 18
  • Download ($30.00)
  • Cite this Item
Optimality Conditions for a Class of Mathematical Programs with Equilibrium Constraints
Preview not available

Abstract

The paper deals with mathematical programs, where parameter-dependent nonlinear complementarity problems arise as side constraints. Using the generalized differential calculus for nonsmooth and set-valued mappings due to B. Mordukhovich, we derive 1st-order necessary optimality conditions. The imposed constraint qualification is studied in detail and compared with other conditions arising in this context.

Page Thumbnails

  • Thumbnail: Page 
627
    627
  • Thumbnail: Page 
628
    628
  • Thumbnail: Page 
629
    629
  • Thumbnail: Page 
630
    630
  • Thumbnail: Page 
631
    631
  • Thumbnail: Page 
632
    632
  • Thumbnail: Page 
633
    633
  • Thumbnail: Page 
634
    634
  • Thumbnail: Page 
635
    635
  • Thumbnail: Page 
636
    636
  • Thumbnail: Page 
637
    637
  • Thumbnail: Page 
638
    638
  • Thumbnail: Page 
639
    639
  • Thumbnail: Page 
640
    640
  • Thumbnail: Page 
641
    641
  • Thumbnail: Page 
642
    642
  • Thumbnail: Page 
643
    643
  • Thumbnail: Page 
644
    644